My dad takes metformin and the doc put him on glipizide because his a1c was high. Everytime he takes it his sugar drops to the 60's range. He's already taking half the dose his doc wants him to take, what else should he do?
this happen to me too. My doctor change my dose to 5mg twice a day and that helped If I eat healthy breakfast I still get a little shaky drop before lunch around 3 hours later. I notice that the glipized has cause me to gain5 pounds and that did not happen with metformin He has to eat and drink juice
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 2 answers
Posted 21 Feb 2012 • 1 answer
Posted 11 Dec 2012 • 1 answer
I have been taking januvia for 1 week now and I am also on metformin and glipizide 2x a day. why is?
Posted 26 Dec 2012 • 3 answers
Glipizide/Metformin - my wife took metformin for many years and was never warned about the effect on
Posted 14 Jun 2017 • 1 answer